Thanks for resopnse

Posted by jaker104
Oct 3, 2010
First, I would like to thank everyone for their responses and concern As of now I pretty much am leaning towards a medication detox too. The Atopica is a Cyclosporine and used in treating auto-immune diseases. And yes the prednisone does stop Jakes immune system response (where initial thought is his system is attacking itself) and I am aware of the required tapering off of this drug is required. (Been doing a whole lot of research.) From all I can find, if there are no results with this (atopica), the next step would be a chemo-therapy type med. This is not only a serious step financially, but also takes a serious toll on the dogs entire system (it's been referred to as a slow death). Here is where I will call a time out and request a full withdrawal from all immune system reacting medications (anti biotic may still be needed to ward off infections). A final note is: if this is a form of pemphigus and not a drug reaction, he would get worse without the prednisone and overall prognosis would not be good.

Thanks Again,
Posted by kjd
Oct 4, 2010
Dear Peter,

I certainly hope this isn't pemphigus! May it be simply a minor problem that blew up from too many drugs.

Please keep us informed as to Jake's progress.